MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1009539-12
Health Effect - Clinical Codes Ischemia (1942); Stenosis (2263)
Date of Event 05/09/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Ischemia and stenosis are listed in the xience v everolimus eluting coronary stent systems instructions for use (ifu) as known patient effects of coronary stenting procedures.Based on the case information and related record review, a conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2011, a 2.5x12mm xience v stent was successfully implanted in the distal left anterior descending (lad) coronary artery lesion.On (b)(6) 2013, the patient was admitted to the hospital due to silent ischemia and restenosis of the distal lad stent.On (b)(6) 2013, percutaneous intervention was performed as treatment.The event resolved without sequela and on (b)(6) 2013, the patient was discharged from the hospital.There was no additional information provided.

Brand Name
XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6042438
Report Number2024168-2016-07096
Device Sequence Number19187424
Product Code NIQ
UDI-Device Identifier08717648063794
UDI-Public(01)08717648063794(17)120914(10)0083141
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P070015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2012
Device Catalogue Number1009539-12
Device Lot Number0083141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2016
Initial Report FDA Received Date10/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN, CLOPIDOGREL
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient Weight64